journal6 ›› 2010, Vol. 31 ›› Issue (5): 14-18.

• Mathematics • Previous Articles     Next Articles

p-Amemiya Norm Inequalities for Generalized Martingale Transform Operators and Applications


  1. (Applied Science College,Harbin Univ. Sci. Tech.,Harbin 150080,China)
  • Online:2010-09-25 Published:2012-04-12

Abstract: The p-Amemiya norm inequalities for a generalized martingale transform operators are proved.As an application,a new method to prove the p-Amemiya norm inequalities between the maximal functions and the p-mean functions of B-valued martingales is presented.The results depict the p uniform convexity and q uniform smoothness of the underlying Banach spaces.

Key words: martingales transform, p-Amemiya norm, p uniform convexity, q uniform smoothness

WeChat e-book chaoxing Mobile QQ